“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 152
School of Mathematics
  Title:   Some simple and automorphism-free 2-(15,5,4) designs
  Author(s): 
1.  G. B. Khosrovshahi
2.  A. Nowzari-Dalini
3.  R. Torabi
  Status:   Published
  Journal: J. Combin. Des.
  No.:  4
  Vol.:  3
  Year:  1995
  Pages:   285-292
  Supported by:  IPM
  Abstract:
A variation of "trading signed design" algorithm is utilized to produce some 104 simple and automorphism-free 2-(15,5,4) designs.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right